Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 857134, 17 pages
http://dx.doi.org/10.1155/2012/857134
Research Article

Dynamical Behavior of a Stochastic Ratio-Dependent Predator-Prey System

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 11 December 2011; Revised 10 February 2012; Accepted 17 February 2012

Academic Editor: Ying U. Hu

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Miranda Cabrera, H. L. Baños Díaz, and M. L. Martínez, “Dynamical system and nonlinear regression for estimate host-parasitoid relationship,” Journal of Applied Mathematics, Article ID 851037, 10 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  2. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, vol. 57, Marcel Dekker, New York, NY, USA, 1980.
  3. C. Ji, D. Jiang, and X. Li, “Qualitative analysis of a stochastic ratio-dependent predator-prey system,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1326–1341, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. A. Hadley and L. K. Forbes, “Dynamical systems analysis of a five-dimensional trophic foodweb model in the Southern Oceans,” Journal of Applied Mathematics, vol. 2009, Article ID 575047, 17 pages, 2009. View at Publisher · View at Google Scholar
  5. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, Boston, Mass, USA, 1993.
  6. R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: ratio-dependence,” Journal of Theoretical Biology, vol. 139, no. 3, pp. 311–326, 1989. View at Google Scholar · View at Scopus
  7. R. Arditi, L. R. Ginzburg, and H. R. Akcakaya, “Variation in plankton densities among lakes: a case for ratio-dependent models,” The American Naturalist, vol. 138, no. 5, pp. 1287–1296, 1991. View at Google Scholar
  8. A. P. Gutierrez, “The physiological basis of ratio-dependent predator-prey theory: ametabolic pool model of Nicholson's blowies as an example,” Ecology, vol. 73, no. 5, pp. 1552–1563, 1992. View at Google Scholar
  9. R. Arditi, N. Perrin, and H. Saiah, “Functional responses and heterogeneities: an experimental test with cladocerans,” Oikos, vol. 60, no. 1, pp. 69–75, 1991. View at Google Scholar · View at Scopus
  10. R. Arditi and H. Saiah, “Empirical evidence of the role of heterogeneity in ratio-dependent consumption,” Ecology, vol. 73, no. 5, pp. 1544–1551, 1992. View at Google Scholar · View at Scopus
  11. I. Hanski, “The functional response of predators: worries about scale,” Trends in Ecology and Evolution, vol. 6, no. 5, pp. 141–142, 1991. View at Google Scholar · View at Scopus
  12. E. Beretta and Y. Kuang, “Global analyses in some delayed ratio-dependent predator-prey systems,” Nonlinear Analysis, vol. 32, no. 3, pp. 381–408, 1998. View at Publisher · View at Google Scholar
  13. F. Berezovskaya, G. Karev, and R. Arditi, “Parametric analysis of the ratio-dependent predator-prey model,” Journal of Mathematical Biology, vol. 43, no. 3, pp. 221–246, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Fan and K. Wang, “Periodicity in a delayed ratio-dependent predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 179–190, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S.-B. Hsu, T.-W. Hwang, and Y. Kuang, “Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 42, no. 6, pp. 489–506, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S.-B. Hsu, T.-W. Hwang, and Y. Kuang, “Rich dynamics of a ratio-dependent one-prey two-predators model,” Journal of Mathematical Biology, vol. 43, no. 5, pp. 377–396, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Kuang and E. Beretta, “Global qualitative analysis of a ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 36, no. 4, pp. 389–406, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. R. Xu and L. Chen, “Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment,” Computers & Mathematics with Applications, vol. 40, no. 4-5, pp. 577–588, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Xu and L. Chen, “Persistence and global stability for n-species ratio-dependent predator-prey system with time delays,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 27–43, 2002. View at Publisher · View at Google Scholar
  20. M. Carletti, K. Burrage, and P. M. Burrage, “Numerical simulation of stochastic ordinary differential equations in biomathematical modelling,” Mathematics and Computers in Simulation, vol. 64, no. 2, pp. 271–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. E. Renshaw, Modelling Biological Populations in Space and Time, vol. 11, Cambridge University Press, Cambridge, UK, 1991.
  22. B. Dai, H. Su, and D. Hu, “Periodic solution of a delayed ratio-dependent predator-prey model with monotonic functional response and impulse,” Nonlinear Analysis, vol. 70, no. 1, pp. 126–134, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L.-L. Wang and Y.-H. Fan, “Note on permanence and global stability in delayed ratio-dependent predator-prey models with monotonic functional responses,” Journal of Computational and Applied Mathematics, vol. 234, no. 2, pp. 477–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. F. Zhang and C. Zheng, “Positive periodic solutions for the neutral ratio-dependent predator-prey model,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2221–2226, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. D.-S. Tian and X.-W. Zeng, “Existence of at least two periodic solutions of a ratio-dependent predator-prey model with exploited term,” Acta Mathematicae Applicatae Sinica, vol. 21, no. 3, pp. 489–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. Zhang and Z. Hou, “Existence of four positive periodic solutions for a ratio-dependent predator-prey system with multiple exploited (or harvesting) terms,” Nonlinear Analysis, vol. 11, no. 3, pp. 1560–1571, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974.
  29. N. Ikeda, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, The Netherlands, 1981.
  30. D. Jiang and N. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH